# SDR DL767971482

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Wing Ctr Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE UPPER SURFACE OF THE WING CENTER SECTION UPPER SKIN PANELS AT BUTT SPLICE BETWEEN THE FORWARD AND AFT SKIN PANELS AT STRINGER 17, BETWEEN RBL 74.81 AND 97.42.  THE SKIN WAS TRIMMED TO REMOVE THE CORROSION IN THE FORWARD AND AFT SKIN PANELS.  ADDITIONAL CORROSION WAS FOUND ON THE TOP SURFACE OF THE AFT SKIN PANEL AROUND THE STRINGER 16 ATTACH FASTENERS.  STRINGERS 16, 17, 18, AND 19 WERE TRIMMED TO FACILLITATE INSTALLATION OF THE REPAIR.  REPAIRED PER ERA 330441-14.
